# SDR SWAA991213

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HYD PUMP FAILED.  REMOVED AND REPLACED NR 2 ENG HYD PUMP AND DRAIN FILTER PER MM.
